Advances in Applied Probability

Fractional random fields associated with stochastic fractional heat equations

M. Ya. Kelbert, N. N. Leonenko, and M. D. Ruiz-Medina

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper introduces a convenient class of spatiotemporal random field models that can be interpreted as the mean-square solutions of stochastic fractional evolution equations.

Article information

Source
Adv. in Appl. Probab. Volume 37, Number 1 (2005), 108-133.

Dates
First available in Project Euclid: 13 April 2005

Permanent link to this document
http://projecteuclid.org/euclid.aap/1113402402

Digital Object Identifier
doi:10.1239/aap/1113402402

Mathematical Reviews number (MathSciNet)
MR2135156

Zentralblatt MATH identifier
1102.60049

Subjects
Primary: 60G60: Random fields 60G20: Generalized stochastic processes

Keywords
Fractional random field operator spectral method fractional heat equation spatiotemporal spectral density Matérn class geostatistics

Citation

Kelbert, M. Ya.; Leonenko, N. N.; Ruiz-Medina, M. D. Fractional random fields associated with stochastic fractional heat equations. Adv. in Appl. Probab. 37 (2005), no. 1, 108--133. doi:10.1239/aap/1113402402. http://projecteuclid.org/euclid.aap/1113402402.


Export citation

References

  • Adams, R. A. (1975). Sobolev Spaces. Academic Press, New York.
  • Adler, R. J. (1981). The Geometry of Random Fields. John Wiley, New York.
  • Angulo, J. M., Ruiz-Medina, M. D. and Anh, V. V. (2000a). Estimation and filtering of fractional generalized random fields. J. Austral. Math. Soc. A 69, 336--361.
  • Angulo, J. M., Ruiz-Medina, M. D., Anh, V. V. and Grecksch, W. (2000b). Fractional diffusion and fractional heat equation. Adv. Appl. Prob. 32, 1077--1099.
  • Anh, V. V. and Leonenko, N. N. (2000). Scaling laws for fractional diffusion-wave equations with singular data. Statist. Prob. Lett. 48, 239--252.
  • Anh, V. V. and Leonenko, N. N. (2001). Spectral analysis of fractional kinetic equations with random data. J. Statist. Phys. 104, 1349--1487.
  • Anh, V. V. and Leonenko, N. N. (2002). Renormalization and homogenization of fractional diffusion equations with random data. Prob. Theory Relat. Fields 124, 381--408.
  • Anh, V. V., Angulo, J. M. and Ruiz-Medina, M. D. (1999). Possible long-range dependence in fractional random fields. J. Statist. Planning Infer. 80, 95--110.
  • Chambers, M. J. (1996). The estimation of continuous parameter long-memory time series models. Econom. Theory 12, 373--390.
  • Chentsov, N. N. (1960). Limit theorems for certain classes of random functions. In Proc. All-Union Conf. Theory Prob. Math. Statist., Armenian Academy of Sciences, Yerevan, pp. 280--285 (in Russian).
  • Christakos, G. (1991). A theory of spatio-temporal random fields and its application to space-time data processing. IEEE Trans. Systems Man. Cybernet. 21, 861--875.
  • Christakos, G. (2000). Modern Spatiotemporal Geostatistics. Oxford University Press.
  • Dautray, R. and Lions, J. L. (1985a). Mathematical Analysis and Numerical Methods for Science and Technology, Vol. 2, Functional and Variational Methods. Springer, New York.
  • Dautray, R. and Lions, J. L. (1985b). Mathematical Analysis and Numerical Methods for Science and Technology, Vol. 3, Spectral Theory and Applications. Springer, New York.
  • Dobrushin, R. L. (1979). Gaussian and their subordinated self-similar random generalized fields. Ann. Prob. 7, 1--28.
  • Dobrushin, R. L. and Major, P. (1979). Non-central limit theorem for non-linear functionals of Gaussian fields. Z. Wahrscheinlichkeitsth. 50, 1--28.
  • Donoghue, W. J. (1969). Distributions and Fourier Transforms. Academic Press, New York.
  • Dunford, N. and Schwartz, J. T. (1971). Linear Operators. John Wiley, New York.
  • Gay, R. and Heyde, C. C. (1990). On a class of random field model which allows long dependence. Biometrika 77, 401--403.
  • Gel'fand, I. M. and Vilenkin, N. Ya. (1964). Generalized Functions, Vol. 4. Academic Press, New York.
  • G\=\i hman, Ĭ. \= I. and Skorokhod, A. V. (1971). The Theory of Stochastic Processes, Vol. 1. Springer, Berlin.
  • Granger, C. W. J. and Joyeux, R. (1980). An introduction to long-memory time series models and fractional differencing. J. Time Series Anal. 10, 233--257.
  • Heyde, C. C. (1997). Quasi-Likelihood and Its Applications: A General Approach to Optimal Parameter Estimation. Springer, New York.
  • Hilfer, R. (ed.) (2000). Applications of Fractional Calculus in Physics. World Scientific, Singapore.
  • Hosking, J. R. M. (1981). Fractional differencing. Biometrika 68, 165--176.
  • Ibragimov, I. A. (1983). On smoothness conditions for trajectories of random functions. Theory Prob. Appl. 28, 240--262 (in Russian).
  • Ibragimov, I. A. and Khasminskii, R. Z. (1981). Statistical Estimation: Asymptotic Theory. Springer, New York.
  • Ivanov, A. B. and Leonenko, N. N. (1989). Statistical Analysis of Random Fields. Kluwer, Dordrecht.
  • Jones, R. H. and Zhang, Y. (1997). Models for continuous stationary space-time processes. In Modelling Longitudinal and Spatially Corrected Data, eds T. G. Gregoire et al., Springer, New York, pp. 343--449.
  • Karatzas I. and Shreve S. E. (1991). Brownian Motion and Stochastic Calculus. Springer, New York.
  • Korolyuk, V. S., Portenko, N. I., Skorokhod, A. V. and Turbin, A. F. (1978). Handbook on Probability Theory and Mathematical Statistics. Naukova Dumka, Kiev (in Russian).
  • Mainardi, F., Luchko, Y. and Pagnini, G. (2001). The fundamental solution of the space-time fractional diffusion equation. Fract. Calc. Appl. Anal. 4, 153--192.
  • Major, P. (1981). Multiple Wiener--Itô Integrals (Lecture Notes Math. 849). Springer, Berlin.
  • Prakasa Rao, B. L. S. (1987). Asymptotic Theory of Statistical Inference. John Wiley, New York.
  • Protter, P. (1990). Stochastic Integration and Differential Equations (Appl. Math. (New York) 21). Springer, Berlin.
  • Ramm, A. G. (1990). Random Fields Estimation Theory. Longman Scientific and Technical, London.
  • Ruiz-Medina, M. D., Angulo, J. M. and Anh, V. V. (2003). Fractional generalized random fields on bounded domains. Stoch. Anal. Appl. 21, 465--492.
  • Ruiz-Medina, M. D., Angulo, J. M. and Anh, V. V. (2004). Fractional random fields on domains with fractal boundary. Infinit. Dimens. Anal. Quantum Prob. Relat. Top. 7, 395--417.
  • Ruiz-Medina, M. D., Anh, V. V. and Angulo, J. M. (2001). Stochastic fractional-order differential models with fractal boundary conditions. Statist. Prob. Lett. 54, 47--60.
  • Stein, E. M. (1970). Singular Integrals and Differential Properties of Functions. Princeton University Press.
  • Stein, M. L. (1999). Interpolation of Spatial Data. Springer, Berlin.
  • Taqqu, M. S. (1979). Convergence of integrated processes of arbitrary Hermite rank. Z. Wahrscheinlichkeitsth. 50, 53--83.
  • Triebel, H. (1978). Interpolation Theory, Function Spaces, Differential Operators. North-Holland, Amsterdam.
  • Whittle, P. (1954). On stationary processes in the plane. Biometrika 41, 434--449.
  • Whittle, P. (1963). Stochastic processes in several dimensions. Bull. Inst. Internat. Statist. 40, 974--994.
  • Wong, E. and Hajek, B. (1985). Stochastic Processes in Engineering Systems. Springer, New York.
  • Woyczyński, W. A. (1998). Burgers-KPZ Turbulence (Lecture Notes Math. 1700). Springer, Berlin.
  • Yadrenko, M. \uI. (1983). Spectral Theory of Random Fields. Optimization Software, New York.